# SDR YENA201705210393

- Difficulty date: May 21, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N339JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000490
- Aircraft time: 16,438 hours, 10,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED AT PASSENGER CABIN FWD WET AREA  FRAME 16, LBL45, FLOOR SUPPORT BRACKET UPPER SURFACE; R & R FLOOR BRACKET AT FR 16 LBL 45.
